MathSciNet Relay Station
MathSciNet bibliographic data
MR2785523 65M99 (35F25 35L60)
Khan, Yasir; Wu, Qingbiao Homotopy perturbation transform method for nonlinear equations using He's polynomials. Comput. Math. Appl. 61 (2011), no. 8, 1963–1967.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement